Irregular bleeding after IUCD

Answered according to Hanafi Fiqh by Muftionline.co.za

Q: I got a procedure of IUCD for contraception on July 1, 2019. It was important as per doctors instruction due to some medicines with which I cannot conceive at the moment. The gynaecologist said that in the start I will face some extra/heavy bleeding or irregular spotting due to this.

My previous routine of periods was 8 days except for Ramadhaan i.e. 9 days. My old dates for 2019 were

Ads by Muslim Ad Network

17 Jan – 25 Jan
12 Feb – 20 Feb
11 March – 19 March
7 April – 15 April
2 May – 11 May
30 May – 7 June
Important one (25 June – 5 July)

My questions are:

1. I took a bath after 10 days completion in my last cycle i.e 25 June to 5 July due to spotting as maximum days for periods are 10 days but still I got spotting for 3 more days. I offered my salaah and Quran. Was this calculation ok?

2. I started spotting again on 16 July but as per my last cycle, there wasn’t a gap of 15 days in between two cycles. I am still having light spotting plus bleeding. I am offering salaah and Quraan with fresh wudhu everytime. Am I correct?

3. If in the last cycle I consider it to be 8 days then 25 June – 3 July then after 18 days of habit I must be having periods on 21 July, so what should I do? How would I calculate that either its istihaaza or periods?

Bismillaah

A: Since the bleeding exceeded 10 days (25 June to 5 July and 3 more days) and you had also not experienced a minimum of 15 clean days (started spotting again on 16 July) you will calculate your menstrual cycle and your clean days based on your last proper cycle which was 8 days haidh (30 May – 7 June) and 19 days tuhr (11 May – 30 May).

And Allah Ta’ala (الله تعالى) knows best.

Answered by:

Mufti Ebrahim Salejee (Isipingo Beach)

Sidebar